Alert archive / Arizona / Wind Advisories in 2005
Wind Advisory 1, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Nov 26, 2005, 9:24 PM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2005, 9:24 PM MST (04:24 UTC)
- Expired
- Nov 27, 2005, 5:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 270424 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 924 PM MST SAT NOV 26 2005 ...A STRONG COLD FRONT WILL MOVE INTO THE THE REGION TONIGHT... .A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL ARIZONA THIS EVENING AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY. STRONG SOUTHWEST TO WEST WINDS IN ADVANCE OF THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF SOUTHEAST ARIZONA THROUGH THE LATE EVENING HOURS. AZZ030-035-270600- /O.NEW.KTWC.WI.Y.0001.051127T0424Z-051127T0600Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 924 PM MST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE UPPER GILA RIVER VALLEY AND COCHISE COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
5 follow-up statements
000 WWUS75 KTWC 270536 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1036 PM MST SAT NOV 26 2005 ...A STRONG COLD FRONT WILL MOVE INTO THE THE REGION TONIGHT... .A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL ARIZONA THIS EVENING AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY. STRONG SOUTHWEST TO WEST AND THEN NORTHWEST WINDS IN ADVANCE OF AND JUST BEHIND THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF SOUTHEAST ARIZONA INTO SUNDAY. AZZ019-271345- /O.EXB.KTWC.WI.Y.0001.000000T0000Z-051128T0200Z/ NORTHERN GREENLEE COUNTY- 1036 PM MST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ030-035-271345- /O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0200Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 1036 PM MST SAT NOV 26 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 270948 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 248 AM MST SUN NOV 27 2005 ...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING... .A FRONTAL BOUNDARY WILL PUSH SOUTHEAST ACROSS SOUTHEAST ARIZONA THIS MORNING. STRONG WEST AND THEN NORTHWEST WINDS IN ADVANCE OF AND JUST BEHIND THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF SOUTHEAST ARIZONA TODAY. MUCH COOLER AIR WILL BE PUSHING IN BEHIND THE FRONT...MAKING FOR THE COOLEST TEMPERATURES OF THE SEASON SO FAR TONIGHT AND MONDAY NIGHT. EXPECT WIDESPREAD FREEZING TEMPERATURES WITH SOME EASTERN VALLEYS RUNNING IN THE 20S. AZZ029-032-033-271800- /O.NEW.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 248 AM MST SUN NOV 27 2005 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ019-030-035-271800- /O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 248 AM MST SUN NOV 27 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL PUSH THROUGH PORTIONS OF GREENLEE...GRAHAM AND COCHISE COUNTIES TODAY. SOME LOCATIONS COULD SEE WINDS DIMINISH FOR A FEW HOURS THIS MORNING BEFORE KICKING BACK IN BY MID MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 271541 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 841 AM MST SUN NOV 27 2005 .A STRONG COLD FRONT PASSED ACROSS SOUTHEAST ARIZONA OVERNIGHT. GUSTY WINDS WILL CONTINUE FOR SEVERAL HOURS TODAY IN ITS WAKE... ESPECIALLY EAST OF TUCSON AND IN THE MOUNTAINS WHERE GUSTS UP TO 50 MPH ARE EXPECTED. AS WINDS DIMINISH TONIGHT...THE COLDEST TEMPERATURES SO FAR THIS FALL ARE EXPECTED. EXPECT WIDESPREAD FREEZING TEMPERATURES IN THE DESERTS TONIGHT...WITH SOME EASTERN VALLEYS FALLING INTO THE 20S. AZZ029-032-033-272345- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 841 AM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. $$ AZZ019-030-035-272345- /O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 841 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PEAK AROUND NOON TODAY...THEN SLOWLY DIMINISH THROUGH SUNSET. THIS WILL PRODUCE AREAS OF BLOWING DUST...PARTICULARLY ALONG HIGHWAY 191 BETWEEN SAFFORD AND DOUGLAS...AND ALONG INTERSTATE 10 BETWEEN TEXAS CANYON AND THE NEW MEXICO STATE LINE. VISIBILITIES COULD BE AS LOW AS ONE MILE AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS. $$ PYTLAK
000 WWUS75 KTWC 272134 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 PM MST SUN NOV 27 2005 ...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT... .AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING... TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. AZZ031-280545- /O.EXB.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/ WESTERN PIMA COUNTY- 234 PM MST SUN NOV 27 2005 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. $$ AZZ029-032-033-280545- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 234 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY FOR A HARD FREEZE... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. A HARD FREEZE IS NOW EXPECTED ACROSS MOST OF SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA. TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. BRING PETS INDOORS. $$ AZZ019-030-035-280000- /O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 234 PM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE UNTIL AROUND SUNSET. SOME BLOWING DUST HAS ALSO BEEN REPORTED...MAINLY NEAR WILLCOX PLAYA. HOLIDAY TRAVELERS SHOULD CONTINUE TO USE EXTREME CAUTION...PARTICULARLY ON INTERSTATE 10 AND HIGHWAY 191. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS. $$ PYTLAK
000 WWUS75 KTWC 280006 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 506 PM MST SUN NOV 27 2005 ...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT... .AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING... TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. AZZ019-030-035-280115- /O.EXP.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 506 PM MST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED INTO THE 10 TO 20 MPH RANGE ACROSS EASTERN PORTIONS OF SOUTHEAST ARIZONA. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS TONIGHT...THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ AZZ029-032-033-280815- /O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 506 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST MONDAY. A HARD FREEZE IS EXPECTED ACROSS MOST OF SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED... DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. BRING PETS INDOORS. $$ AZZ031-280815- /O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/ WESTERN PIMA COUNTY- 506 PM MST SUN NOV 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION. IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:56 PM MST, 8 hours 28 minutes earlier.
Area forecast discussion, Nov 26, 12:56 PM MST, 8 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 1256 PM MST SAT NOV 26 2005 .SYNOPSIS...A WEATHER SYSTEM WILL MOVE THROUGH REGION TONIGHT INTO EARLY SUNDAY. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL SWEEP THROUGH SOUTHEAST ARIZONA BY SUNDAY...BRINGING MUCH COOLER TEMPERATURES...GUSTY WINDS...AND A FEW SNOW SHOWERS IN THE SOUTHERN WHITE MOUNTAINS. IT WILL BE DRY AND CHILLY AS WE BEGIN THE NEW WEEK BEFORE A SLOW WARMING TREND UNDER WEAK HIGH PRESSURE BEGINS BY WEDNESDAY. && .DISCUSSION...SEVERAL THINGS TO BE CONCERNED ABOUT BEFORE MONDAY AS A CHANGE IN THE WEATHER PATTERN WILL TAKE PLACE. THE FIRST CONCERN WILL BE THE WIND THIS AFTERNOON AND MORE SO SUNDAY. LATEST MOS GUIDANCE AND THE PROGGED 700MB WINDS FROM BOTH THE NAM AND GFS SUGGESTED THAT SURFACE WINDS WILL PICKUP THIS AFTERNOON IN RESPONSE TO A SHORTWAVE TROUGH AND SURFACE COLD FRONT APPROACHING THE AREA. SO FAR...WINDS HAVE NOT BEEN TOO STRONG AND FIRE WEATHER RED FLAG CONDITIONS WILL LIKELY NOT BE MET TODAY. MODELS SHOWED THE SHORTWAVE TROUGH CLIPPING NORTHEAST ARIZONA LATER THIS EVENING AND TONIGHT. THIS FEATURE HAD SOME IMPRESSIVE JET DYNAMICS ASSOCIATED WITH IT FOR A CHANCE OF PRECIP IN THE WHITE MOUNTAINS. THE ONLY LIMITING FACTOR WILL BE THE LACK OF MOISTURE. HOWEVER...BASED ON THE TIMING TONIGHT AND THE STRONG DYNAMICS ASSOCIATED WITH IT...A QUICK 1 TO 3 INCHES OF SNOW IN THE WHITE MOUNTAINS WILL NOT BE OUT OF THE QUESTION. A SURFACE COLD FRONT ASSOCIATED WITH THE SHORTWAVE WILL USHER IN MUCH COOLER AIR TONIGHT AND EARLY SUNDAY. MODELS SHOWED A STRONG SURFACE PRESSURE GRADIENT DEVELOPING ACROSS THE STATE BEHIND THE FRONT WHICH WILL RESULT IN SUSTAINED STRONG WINDS SUNDAY. LATEST MOS GUIDANCE SUGGESTED THAT DEWPOINT TEMPERATURES WILL CRASH SOMETIME SUNDAY AFTERNOON OR EVENING. THESE GUIDANCE VALUES EVEN WITH THE COOLER TEMPERATURES WILL RESULT IN VERY LOW RELATIVE HUMIDITIES SUNDAY AFTERNOON. THUS...A FIRE WEATHER WATCH WILL BE POSTED FOR MAINLY GRAHAM AND COCHISE COUNTIES. REFER TO FIRE WEATHER SECTION BELOW AND PRODUCT AWIPS HEADER PHXRFWTWC OR WMO HEADER WWUS85 TO BE ISSUED BEFORE 3PM MST THIS AFTERNOON. THE SURFACE PRESSURE GRADIENT WAS PROGGED BY BOTH THE NAM AND GFS MODELS TO WEAKEN SUNDAY NIGHT. LIGHTER WIND SPEEDS...LESS CLOUDS...AND A COOLER AIRMASS WILL SET THE STAGE FOR THE FIRST POSSIBLE FREEZE OF THE SEASON AROUND TUCSON AND ACROSS PARTS OF PINAL COUNTY SUNDAY NIGHT/MONDAY MORNING. REFER TO AWIPS HEADER PHXHWOTWC OR WMO HEADER FLUS45 FOR MORE DETAILED INFORMATION ON THE UPCOMING WEATHER CHANGES FOR YOUR AREA. FOR THE REST OF NEXT WEEK...IT WILL REMAIN DRY BUT TEMPERATURES WILL WARM BACK UP WITH HIGHS HOVERING AROUND NORMAL. && .FIRE WEATHER...A SURFACE COLD FRONT EXTENDED ACROSS WESTERN ARIZONA EARLY THIS AFTERNOON. THIS SURFACE FRONT AND THE ASSOCIATED SHORTWAVE TROUGH WILL MOVE ACROSS THE STATE TONIGHT INTO EARLY SUNDAY. SURFACE WINDS IN ADVANCE OF THE FRONT WILL BEGIN TO INCREASE IN SPEED THROUGH THIS EVENING...THEN DIMINISH A BIT IN THE VALLEYS AFTER SUNDOWN. WINDS WILL REMAIN BREEZY OVERNIGHT IN THE MOUNTAINS AND ELEVATIONS ABOVE 3500 FEET AS THE WINDS ALOFT INCREASE WITH THE SHORTWAVE TROUGH PASSING THROUGH THE REGION. SLIGHTLY BETTER RELATIVE HUMIDITY RECOVERIES CAN BE EXPECTED TONIGHT. WIND AND HUMIDITY READINGS WILL BECOME MORE OF A CONCERN SUNDAY AS POST FRONTAL WINDS INCREASE IN SPEED AND THE SHORTWAVE TROUGH DEEPENS EAST OF THE ROCKIES. THE COMBINATION OF A VERY HIGH FIRE DANGER RATING...STRONG NORTHWEST WINDS...AND VERY LOW RELATIVE HUMIDITIES WILL COME TOGETHER ACROSS EASTERN FIRE WEATHER ZONE 148 SUNDAY AFTERNOON. LATEST MODEL GUIDANCE SUGGESTED THAT DEWPOINT READINGS WILL DROP SIGNIFICANTLY SUNDAY AFTERNOON...SO MUCH THAT THE COOLER TEMPERATURES WILL NOT BE ABLE TO OFFSET THE DRYING FOR HIGHER RELATIVE HUMIDITY VALUES. THE TIMING OF WHEN THE DEWPOINT READINGS DROP WILL BE TRICKY...BUT THERE WAS ENOUGH CONFIDENCE ON THIS DRYING TREND THAT A FIRE WEATHER WATCH WILL BE POSTED FOR EASTERN ZONE 148 SUNDAY AFTERNOON AND EARLY EVENING. THIS WATCH WILL INCLUDE COCHISE AND GRAHAM COUNTIES. AFTER SUNDAY...FIRE WEATHER CONDITIONS WILL IMPROVE WITH LESS WIND EXPECTED. HOWEVER...THE DRY AIR WILL REMAIN IN PLACE FOR MOST OF NEXT WEEK. && .CLIMATE...THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE THEIR FIRST FREEZE OF THE SEASON SUNDAY NIGHT/MONDAY MORNING. A WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE BY SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE AT TUCSON IS NOV 24TH. THE FIRST FREEZE LAST YEAR IN TUCSON WAS NOV 30TH. THE EARLIEST FREEZE WAS OCT 16TH BACK IN 1899. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH SUNDAY AFTERNOON AND EARLY EVENING FOR EASTERN FWX ZONE 148. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 26, 1:53 PM MST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 153 PM MST SAT NOV 26 2005 AZZ019-272100- NORTHERN GREENLEE COUNTY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE TO PRODUCE GUSTY WINDS ACROSS THE AREA THROUGH SUNDAY. THE SYSTEM WILL ALSO BRING A FEW SHOWERS LATER TONIGHT AS IT CLIPS NORTHEAST ARIZONA. MOST OF THE SHOWER ACTIVITY WILL BE TO THE NORTH...BUT A FEW SHOWERS MAY DEVELOP TONIGHT AND CHANGE TO SNOW ABOVE 6000 FEET. SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ABOVE 7000 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BY SUNDAY AND MONDAY NIGHTS...CLEARING SKIES AND COLDER AIR WILL LEAD TO OVERNIGHT LOW TEMPERATURES FALLING INTO THE SINGLE DIGITS AND TEENS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-035-272100- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH HAS BEEN POSTED FOR MUCH OF GRAHAM AND COCHISE COUNTIES FOR SUNDAY AFTERNOON AND EARLY EVENING. A COLD FRONT WILL PAST THROUGH THE REGION BRINGING GUSTY WINDS AND DRIER AIR TO THE AREA. NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTY WILL DEVELOP AROUND NOON SUNDAY AND CONTINUE THROUGH TO ABOUT 700 PM MST. SINCE IT HAS NOT RAINED FOR THE PAST MONTH...BLOWING DUST WITH REDUCED VISIBILITIES COULD BECOME A PROBLEM SUNDAY AFTERNOON. AREAS DOWNWIND OR TO THE SOUTH OF THE WILLCOX PLAYA WILL NEED TO BE WATCHED FOR BLOWING DUST. FOR MORE INFORMATION ON THE FIRE WEATHER WATCH...REFER TO THE PRODUCT HEADER PHXRFWTWC OR WMO HEADER WWUS85. THE WIND WILL DIMINISH SUNDAY EVENING SETTING THE STAGE FOR A HARD FREEZE ACROSS THE AREA AS LOW TEMPERATURES DROP INTO THE 20S SUNDAY NIGHT AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-033-272100- SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE THEIR FIRST FREEZE OF THE SEASON SUNDAY NIGHT AND MONDAY MORNING. A WEATHER SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE BY SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE IN TUCSON IS NOVEMBER 24TH...AND THE EARLIEST FREEZE EVER RECORDED WAS OCTOBER 16TH BACK IN 1899. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-034-272100- WESTERN PIMA COUNTY-TOHONO OODHAM NATION-SANTA CRUZ COUNTY- 153 PM MST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:48 AM MST | Freeze Warning | TWC | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.